Acute Interstitial Nephritis Associated with Sofosbuvir and Daclatasvir

Loading...
Thumbnail Image
Date
2017-07
Authors
Ashraf, Taha
Majoni, Sandawana William
Journal Title
Journal ISSN
Volume Title
Publisher
American College of Gastroenterology
Rights
© 2017 Ashraf et al.
Rights Holder
Ashraf et al.
Abstract
Although new heptatis C virus treatments have increased efficacy and improved safety profiles, they also come with risk. We describe a 66-year-old white man with Child-Pugh A cirrhosis secondary to heptatis C virus genotype 3, who suffered from an acute kidney injury after treatment with sofosbuvir and daclatasvir. Kidney biopsy demonstrated evidence of acute tubular interstitial nephritis consistent with a drug reaction. A trial of steroid therapy was effective, and his creatinine continues to improve significantly. Our case is the first report in the literature that highlights potentially serious interstitial nephritis associated with sofosbuvir and daclatasvir use.
Description
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by-nc-nd/4.0.
Keywords
Sofosbuvir, Daclatasvir, Acute Interstitial Nephritis, heptatis C
Citation
Ashraf, Taha, and William Majoni. "Acute Interstitial Nephritis Associated with Sofosbuvir and Daclatasvir." ACG case reports journal 4 (2017).